메뉴 건너뛰기




Volumn 38, Issue 4, 1999, Pages 317-345

Delayed feedback and multiple attractors in a host-parasitoid system

Author keywords

Age structure; Delayed feedback; Multiple attractors; Parasitoid; Population cycles

Indexed keywords


EID: 0009449546     PISSN: 03036812     EISSN: None     Source Type: Journal    
DOI: 10.1007/s002850050151     Document Type: Article
Times cited : (16)

References (12)
  • 1
    • 0030812444 scopus 로고    scopus 로고
    • Dynamical effects of host size- and parasitoid state- dependent attacks by parasitoids
    • W. W. Murdoch, C. J. Briggs, and R. M. Nisbet. Dynamical effects of host size- and parasitoid state- dependent attacks by parasitoids. J. Anim. Ecol., 66: 542-556, 1997
    • (1997) J. Anim. Ecol. , vol.66 , pp. 542-556
    • Murdoch, W.W.1    Briggs, C.J.2    Nisbet, R.M.3
  • 2
    • 0000212123 scopus 로고
    • An invulnerable age class and stability in delay-differential parasitoid-host models
    • W. W. Murdoch, R. M. Nisbet, S. P. Blythe, W. S. C. Gurney, and J. D. Reeve. An invulnerable age class and stability in delay-differential parasitoid-host models. Am. Nat., 129: 263-282, 1987
    • (1987) Am. Nat. , vol.129 , pp. 263-282
    • Murdoch, W.W.1    Nisbet, R.M.2    Blythe, S.P.3    Gurney, W.S.C.4    Reeve, J.D.5
  • 3
    • 0023509892 scopus 로고
    • Natural enemies can cause discrete generations in tropical environments
    • H. C. J. Godfray and M. P. Hassell. Natural enemies can cause discrete generations in tropical environments. Nature, 327: 144-147, 1987
    • (1987) Nature , vol.327 , pp. 144-147
    • Godfray, H.C.J.1    Hassell, M.P.2
  • 4
    • 0024581275 scopus 로고
    • Discrete and continuous insect populations in tropical environments
    • H. C. J. Godfray and M. P. Hassell. Discrete and continuous insect populations in tropical environments. J. Anim. Ecol., 58: 153-174, 1989
    • (1989) J. Anim. Ecol. , vol.58 , pp. 153-174
    • Godfray, H.C.J.1    Hassell, M.P.2
  • 7
    • 0023114459 scopus 로고
    • Cycles in cannibalistic egg-larval interactions
    • A. Hastings. Cycles in cannibalistic egg-larval interactions. J. Math. Biol., 24: 651-666, 1987
    • (1987) J. Math. Biol. , vol.24 , pp. 651-666
    • Hastings, A.1
  • 8
    • 0023499242 scopus 로고
    • Cannibalistic egg-larva interactions in Tribolium: An explanation for the oscillations in populations numbers
    • A. Hastings and R. F. Costantino. Cannibalistic egg-larva interactions in Tribolium: An explanation for the oscillations in populations numbers. Am. Nat., 130: 36-52, 1987
    • (1987) Am. Nat. , vol.130 , pp. 36-52
    • Hastings, A.1    Costantino, R.F.2
  • 9
    • 0001667726 scopus 로고
    • Studying the dynamics of structured population models: A versatile technique and its application to daphnia
    • A. M. de Roos, O. Diekmann, and J. A. J. Metz. Studying the dynamics of structured population models: A versatile technique and its application to daphnia. Am. Nat., 139: 123-147, 1992
    • (1992) Am. Nat. , vol.139 , pp. 123-147
    • De Roos, A.M.1    Diekmann, O.2    Metz, J.A.J.3
  • 10
    • 0000724325 scopus 로고    scopus 로고
    • A gentle introduction to physiologically structured population models
    • S. Tuljapurkar and H. Caswell, editors, Champman and Hall, New York
    • A. M. de Roos. A gentle introduction to physiologically structured population models. In S. Tuljapurkar and H. Caswell, editors, Structured-population models in marine, terrestrial, and freshwater systems, pp. 119-204. Champman and Hall, New York, 1997
    • (1997) Structured-population Models in Marine, Terrestrial, and Freshwater Systems , pp. 119-204
    • De Roos, A.M.1
  • 11
    • 0001992543 scopus 로고    scopus 로고
    • Delay-differential equations for structured populations
    • S. Tuljapurkar and H. Caswell, editors, Chapman and Hall, New York
    • R. M. Nisbet. Delay-differential equations for structured populations. In S. Tuljapurkar and H. Caswell, editors, Structured-population models in marine, terrestrial, and freshwater systems, pages 89-118. Chapman and Hall, New York, 1997
    • (1997) Structured-population Models in Marine, Terrestrial, and Freshwater Systems , pp. 89-118
    • Nisbet, R.M.1
  • 12
    • 0004530345 scopus 로고
    • Invariant manifolds for Volterra integral equations of convolution type
    • O. Diekmann and S. A. van Gils. Invariant manifolds for Volterra integral equations of convolution type. J. Diff. Equa., 54: 139-180, 1984
    • (1984) J. Diff. Equa. , vol.54 , pp. 139-180
    • Diekmann, O.1    Van Gils, S.A.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.